Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Discrete Mathematics and Applications

Editor-in-Chief: Zubkov, Andrei

6 Issues per year


CiteScore 2016: 0.16

SCImago Journal Rank (SJR) 2016: 0.231
Source Normalized Impact per Paper (SNIP) 2016: 0.552

Online
ISSN
1569-3929
See all formats and pricing
More options …
Volume 25, Issue 6

Issues

On frequencies of elements in multicyclic random sequence modulo 4

Natalia M. Mezhennaya / Vladimir G. Mikhailov
Published Online: 2015-12-08 | DOI: https://doi.org/10.1515/dma-2015-0034

Abstract

Suficient conditions for the joint distribution of frequences of elements on the cycle of the random multicyclic sequence modulo 4 to converge to the limit distribution are given. This limit distribution and some of its properties are described.

Keywords : multicyclic sequence; Pohl generator; limit theorems

About the article

Received: 2014-09-01

Published Online: 2015-12-08

Published in Print: 2015-12-01


Citation Information: Discrete Mathematics and Applications, Volume 25, Issue 6, Pages 359–365, ISSN (Online) 1569-3929, ISSN (Print) 0924-9265, DOI: https://doi.org/10.1515/dma-2015-0034.

Export Citation

© 2015 by Walter de Gruyter Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in